Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 145, NWS Atlanta, GA

November 15, 2018Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 15, 2018, 11:30 AM CST for Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Nov 15, 2018, 11:30 AM CST (17:30 UTC)
Expired
Nov 16, 2018, 8:47 AM CST
In force
21 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 28.82 ft at Nov 15, 2018, 1:00 PM CST.

actionminormoderate2530354011/1511/1611/17
Action stage
25 ft
Minor stage
27 ft
Moderate stage
42 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

972 
WGUS42 KFFC 151730
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1230 PM EST Thu Nov 15 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

ALC081-113-GAC053-215-160729-
/O.NEW.KFFC.FL.W.0145.181115T1730Z-181118T0000Z/
/CBUG1.1.ER.181115T1607Z.181116T0000Z.181117T1800Z.NO/
1230 PM EST Thu Nov 15 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Columbus.
* Until Saturday evening.
* At 12 PM Thursday the stage was 27.7 feet...and 
  rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue rising to near 29.4 feet by this evening. 
  The river will fall below flood stage Saturday early afternoon.
* At 30 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Large 
  portions of the River Walk in Columbus will be flooded up to 3 feet
  deep. The water level reaches the top of the boat ramp behind the 
  Columbus Convention and Trade Center. The Phenix City Amphitheater 
  in Alabama will be flooded up to two feet deep. Portions of the 
  River Walk in Phenix City will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
3 follow-up statements
041 
WGUS82 KFFC 160110
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
810 PM EST Thu Nov 15 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

 
GAC117-121-161509-
/O.EXT.KFFC.FL.W.0102.000000T0000Z-181116T1800Z/
/APHG1.1.ER.181112T1851Z.181113T2045Z.181116T1200Z.NO/
810 PM EST Thu Nov 15 2018

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* From Friday morning until Friday afternoon.
* At 745 PM Thursday the stage was 6.8 feet...and slowly rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise to near 7 feet by Friday morning then shortly fall
  back below flood stage by Friday morning or afternoon.
* At 7 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

ALC081-113-GAC053-215-161509-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0200Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2000Z.NO/
810 PM EST Thu Nov 15 2018

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* Until Friday evening.
* At 8 PM Thursday the stage was 28.6 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by Friday 
  evening.
* At 28 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Portions of
  the River Walk in Columbus will be flooded around one foot deep and
  closed to the public. The Phenix City Amphitheater on the Alabama 
  side will begin to flood.

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
836 
WGUS82 KFFC 161006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
506 AM EST Fri Nov 16 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC213-313-170006-
/O.CON.KFFC.FL.W.0146.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181115T2053Z.181116T0900Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Conasauga River near Eton.
* Until further notice.
* At 4AM Friday the stage was 12.7 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12.0 feet.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-161537-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181116T1537Z/
/CHCG1.1.ER.181113T0143Z.181116T0900Z.181116T0937Z.UU/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until this morning.
* At 4AM Friday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by early this 
  afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-170006-
/O.EXT.KFFC.FL.W.0141.000000T0000Z-181117T1330Z/
/TLNG1.1.ER.181115T0922Z.181116T1800Z.181117T0730Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Conasauga River near Tilton.
* From early this morning until Saturday morning.
* At 4AM Friday the stage was 17.6 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by early this morning and 
  continue to rise to near 18.6 feet by this afternoon.The river will
  fall below flood stage by after midnight tomorrow.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pastures along the river  upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.

  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-170006-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T0915Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Friday the stage was 22.4 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 21.0 feet.
* At 23.0 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-162150-
/O.CON.KFFC.FL.W.0143.000000T0000Z-181116T2150Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1550Z.UU/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until this afternoon.
* At 4AM Friday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 21.0 feet...Minor flooding continues and expands further into 
  the woodlands...fields and pastures along the creek upstream and 
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-170006-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Friday the stage was 27.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-170006-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T0000Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7PM Thursday the stage was 573.5 feet...and 
  rising.
* Minor flooding is occurring and will continue.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.

  
&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

ALC081-113-GAC053-215-170006-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2100Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Chattahoochee River near Columbus.
* From late this morning until this evening.
* At 4AM Friday the stage was 26.4 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 27.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 27.1 feet by this afternoon.The river will
  fall below flood stage by late this afternoon.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.

  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC021-153-169-207-289-170006-
/O.CON.KFFC.FL.W.0134.000000T0000Z-181119T0712Z/
/MACG1.1.ER.181115T1122Z.181117T0000Z.181119T0112Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until late Sunday night.
* At 4AM Friday the stage was 19.3 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.8 feet by this evening. 
  The river will fall below flood stage Sunday evening.
* At 20.0 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-170006-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-181117T0224Z/
/PNFG1.1.ER.181114T2003Z.181115T1330Z.181116T2024Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Oconee River near Penfield.
* Until this evening.
* At 4AM Friday the stage was 13.8 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 13.0 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-170006-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-181121T0112Z/
/OCNG1.1.ER.181116T0718Z.181118T0000Z.181120T1912Z.NO/
506 AM EST Fri Nov 16 2018

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Tuesday evening.
* At 4AM Friday the stage was 17.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising to near 19.7 feet by tomorrow 
  evening. The river will fall below flood stage Tuesday early 
  afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC265-317-170006-
/O.CON.KFFC.FL.W.0144.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.181115T1426Z.181115T2215Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 4AM Friday the stage was 19.2 feet...and falling.
* Minor flooding is occurring. 
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage at Lundberg Road. 

  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
567 
WGUS82 KFFC 161447
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
947 AM EST Fri Nov 16 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties

 
ALC081-113-GAC053-215-161517-
/O.CAN.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T0346Z.NO/
947 AM EST Fri Nov 16 2018

The Flood Warning is cancelled for
  The Chattahoochee River near Columbus.
* This takes effect immediately.
* At 9 AM Friday the stage was 26.4 feet...and steady.
* Flood stage is 27 feet.
* The river will continue to fall.
* At 27 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 15, 6:40 AM CST, 4 hours 50 minutes earlier.

Area forecast discussion, Nov 15, 6:40 AM CST, 4 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
740 AM EST Thu Nov 15 2018

.UPDATE...
To remove/expire Flash Flood Watch. No other changes at this time
to forecast.

&&

.PREV DISCUSSION... /Issued 641 AM EST Thu Nov 15 2018/

SHORT TERM /Today through Friday/... The final wave of
precipitation is moving across the area with several north-south
oriented lines of heavier rainfall moving across the area. The
rainfall will taper off from west to east as the Upper low lifts
through the Tennessee Valley by daybreak this morning and
continues into the Ohio Valley by this afternoon. The associated
surface low will also lift to the northeast, over the Carolinas by
early this afternoon. As the upper level trough base shifts over
the Carolinas by 18Z, this will push the moisture flow off the
Gulf of Mexico east of the forecast area, allowing drier air to
filter into the area under west-northwest flow aloft. Have
continued the Flood Watch through 7am, with the areas of heavy
rains lifting northward over the same area, we may see isolated
Flash Flood warnings through this morning until the moderate rain
tapers off at most locations by noontime. Please see the Flood
Watch for more information. Surface winds will also shift from
northeast to northwest and west this morning, which will also aid
in drier air filtering into the area. While low clouds will be
slow to lift through this afternoon, as the upper level trough
lifts away from the forecast area it will allow surface high
pressure and more zonal flow to set up which will allow skies to
clear quickly this evening. Surface winds will be slow to
diminish, with 10-15mph winds continuing until just before
daybreak. While radiational cooling will have a hard time setting
up, temperatures will drop into the upper 20s to lower 30s across
much of the forecast area and have issued a freeze warning for
tonight with temperatures below freezing expected between midnight
and 8am, please see the Freeze Warning for more information.
Temperatures on Friday will remain cooler than normal but should
be in the 50s, up to 10 degrees warmer than the past few days in
several locations. Have stayed close to guidance temperatures
through the period.

Atwell

LONG TERM /Friday Night through Wednesday/...

Dry weather looks like it will dominate our area through the middle
of next week. The long term period begins with high pressure over
the southeast and a broad westerly flow aloft. A frontal boundary
pushes into the TN Valley on Monday but GFS and ECMWF show the
associated moisture diminishing as the front moves into GA. For now
will keep Monday dry. After that...northwest flow aloft prevails
over the southeast...with another front crossing the Appalachians
late Tuesday or early Wednesday. This front also looks like it will
be moisture starved. Temperatures will moderate through the period.

41

AVIATION...
12Z Update...
RA will taper off west to east through 18Z.  CIGs will slowly
improve to MVFR by 21Z with drier air bringing VFR around 00Z.
Winds remain from the E/NE 5-10 kts but will diminish to light and
variable before shifting to the NW over ATL/CSG/MCN by 15Z and
AHN by 18Z, with wind speeds increasing to 10G20kts through 05Z
with 10kts continuing at most TAF site through 12Z.

//ATL Confidence...12Z Update...
Medium confidence on all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          47  31  57  36 /  70   0   0   0
Atlanta         45  31  54  39 /  50   0   0   0
Blairsville     45  25  53  31 /  60  10   0   0
Cartersville    44  29  53  33 /  50   0   0   0
Columbus        49  33  58  38 /  30   0   0   0
Gainesville     45  30  55  37 /  60   5   0   0
Macon           51  32  57  36 /  50   0   0   0
Rome            43  28  54  33 /  40   0   0   0
Peachtree City  46  30  55  35 /  40   0   0   0
Vidalia         54  35  58  39 /  60   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 8 AM EST Friday for
the following zones: Baldwin...Banks...Barrow...Bartow...Butts...
Carroll...Catoosa...Chattooga...Cherokee...Clarke...Clayton...
Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...
Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Heard...Henry...
Jackson...Jasper...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Towns...Troup...Union...Upson...Walker...Walton...Warren...
White...Whitfield...Wilkes.

&&

SHORT TERM...Atwell
LONG TERM....41
AVIATION...Atwell
Hazardous weather outlook, Nov 15, 6:38 AM CST, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
738 AM EST Thu Nov 15 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
738 AM EST Thu Nov 15 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

With the recent heavy rainfall across the area, the threat for
river and stream flooding will continue over the next few days.

A Freeze Warning is in effect for much of north and central
Georgia tonight through 8 AM Friday. For more information please
refer to our Freeze Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 11:15 PM CSTRiver Flood WarningFFCCobb, Douglas8 hr
Nov 14, 11:32 PM CSTRiver Flood WarningFFCGordon, Murray, Whitfield33 hr
Nov 15, 12:04 AM CSTRiver Flood WarningFFCGordon55 hr
Nov 15, 1:38 AM CSTSpecial Weather StatementFFCTaliaferro, Warren, Washington, Wilkes22 min
Nov 15, 2:04 AM CSTAreal Flood WarningFFCHancock, Taliaferro, Warren, Washington, Wilkes, Wilkinson6 hr
Nov 15, 2:28 AM CSTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more29 hr
Nov 15, 3:38 AM CSTRiver Flood WarningFFCFloyd48 hr
Nov 15, 8:47 AM CSTRiver Flood WarningFFCTaliaferro, Wilkes22 hr
Nov 15, 3:20 PM CSTRiver Flood WarningFFCMurray, Whitfield24 hr
Nov 15, 5:44 PM CSTRiver Flood WarningFFCJohnson, Washington, Wilkinson4 days

Nearby

River Flood Warnings in Alabama, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.